# SDR IPXA2572885

- Difficulty date: April 6, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 23,905 hours, 14,298 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 146N536126
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, PANEL NR 251 XFF HAD EDGE DAMAGE AND DELAMINATION.  FABRICATED NEW FLOORBOARD IAW EO B757-5320-9692-H.
